# SDR CALA9801032

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35084
- Make and model: Doug DC-10-30
- Aircraft serial: 46991
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN OUTBOARD RIB OF NR 1 SLAT.  THE RIB WAS REMOVED AND A NEW RIB WAS INSTALLED IAW SRM 51-37-01 AND 51-35-02.
